MathSciNet Relay Station
MathSciNet bibliographic data
MR1008228 60K35
De Masi, A.; Kipnis, C.; Presutti, E.; Saada, E. Microscopic structure at the shock in the asymmetric simple exclusion. Stochastics Stochastics Rep. 27 (1989), no. 3, 151–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement